# SDR FDEA200901010001

- Difficulty date: January 1, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE161
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATION.  RT WING INBOARD FLAP VANE REMOVED AND REPLACED AS PER AMM 27-50-22-4.   FLAP VANE ADJUSTMENT CARRIED OUT AS PER AMM 27-50-22-5 FOUND SATISFACTORY.
